# SDR CALA9700005

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.87 INCH CRACK AT INBOARD VERTICAL FLANGE FASTENER HOLE OF STRINGER 9R AT THE MANUFACTURING SPLICE LOCATION, BS 1740.  THE STRINGER WAS REPAIRED IAW ECRA 5310-03373.
